Tuesday, April 26, 2005

A post I put up at my support group

I had an LP a week ago Wednesday. My vision and my hearing got better right away and I totally stopped throwing up (a big plus for me) and when I went to see my optho on Tuesday of last week she said my optic nerves were flat for the first time since she started treating me 14 months ago. So that's all good.

She increased my Diamox from 1000 mgs to 1500 mgs; I think to see if she could keep the nerves flat. Meanwhile I am supposed to be seeing how I do preparatory to getting a VP shunt.

My symptoms have started to return one by one. First the tinnitus and now seeing things out of the corners of my eyes that aren’t there, numb hands and feet and face, dizziness, blah blah blah.

But the thing that really irritates me is that I have been doing really well with tolerating pain and depression for a long time. I don't take anything for pain or depression and I have been doing pretty well. I take valerian and that makes a difference for me, enough that I can avoid painkillers most of the time. I made the mistake of telling my sister all this on the phone last week and now I am so blue and headachy I can't stand it!

So I got to thinking and the last time I felt this crappy was November through January when I was on the high doses of Diamox and the same thing happened. I got so depressed over the war in Iraq that I stopped writing my novel that had been going really well.

Has this happened to anyone else? Have you gotten more depressed and had more severe headaches on increased Diamox? I am ready to throw the bottle out the window and just go blind and at least be happy and have fewer headaches. I could get a cute little monkey to do all my typing for me and a nice Seeing Eye dog; it wouldn't be so bad, right? (That's a joke)

0 Comments:

Post a Comment

Links to this post:

Create a Link

<< Home